# SDR 21200003EAI

- Difficulty date: September 23, 2004
- Submitted: September 23, 2004
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft serial: 36333
- Aircraft time: 20 hours
- Engine: Pwa PT6T3
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 35BD219DUM
- Condition: Failed
- Location: Acm
- Part time: 1 cycles
- Component: Shaft Assembly, Aircom
- Component part number: 412AC30361
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRST GROUND RUN AFTER INSTALLATION OF AIRCOM CABIN AIR CONDITIONING SYSTEM (P/N 412AC-106-2 - STC SR00066DE) A MECHANIC INSPECTING THE SYSTEM NOTICED THE IDLER PULLY ON P/N 412AC-3036-1 SHAFT ASSEMBLY WAS NO LONGER IN ALIGNMENT WITH THE MAIN DRIVE PULLY & COMPRESSOR.  AFTER ENGINE SHUTDOWN AND FURTHER INSPECTION IT WAS DETERMINED THAT THE IDLER PULLEY BEARING ASSEMBLY HAD FAILED WITH THE BEARING SEAL AND MOST OF THE BALL BEARINGS MISSING.  AFTER REMOVAL AND INSPECTION THERE WAS NO EVIDANCE OF ANY INTERNAL BEARING LUBRICATION.  LESS THAN 5 BALL BEARINGS WERE RECOVERED (ON THE AIRCRAFT ROOF AND ON THE GROUND AROUND THE AIRCRAFT).  AFTER FURTHER INSPECTION THERE WAS NO EVIDANCE OF FOD DAMAGE TO THE ENGINES
